# SDR 06FDEA1400

- Difficulty date: April 12, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - REAR SPAR UPPER SPAR CAP AT STA XORS 1025 TO STA XORS 1045 FOUND CORROSION.  CORROSION REMOVED AS PER SRM 51-21-01 VOLUME II AND FOUND EXCEEDED LIMIT AS PER SRM 57-20-00 FIGURE 16 VOLUME I.  ORIGINAL THICKNESS = 0.145" MATERIAL REMOVED = 0.054", REMAINING THICKNESS = 0.091".  REWORK AREA REPAIRED AS PER FEDEX EA 1-5710-95812, TITLE: WINGS -  LEFT HAND REAR SPAR UPPER CAP AFT TANG CORROSION CENTERED AT STATION XORS = 1042 - REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
